# SDR SWAA2021110127559

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PNL BREAK; CORROSION ON UPPER SURFACE STA 847 +6' RBL 22 TO LBL 22 WL 155.   REMOVED CORROION FROM AFT CARGO FLOOR BREAK IAW SRM 51-10-02 VERIFIED WITH 10X GLASS.   OUT OF LIMITS.
